I took avelox and within about 15 minutes went...

I took Avelox and within about 15 minutes went into anaphylactic shock. I first had itchy, burning eyes and went into the bathroom, looked in the mirror and saw that my eyes were so red I looked like the devil! At that point my arms and legs were itching and I noticed they were very swollen. I immediately called my Doctor, I have other allergies mostly environmental but always carry a packet of emergency pills given to me by my Doctor. He had me take those tablets immediately he then asked me if my husband was home, he was and my Doctor told me to get him and have him take me to the immediate care center up the road as an ambulance would have taken too long. I was going into anaphylactic shock and by the time we got to the medical center all I could see were grey and white dots, like the snow you see on a black and white TV. They took me into a room, at which point I was beginning to black out. They laid me face down on a exam table and gave me a shot in the butt of epineherine. Between the emergency tablets I always carry and the shot they gave me at the emergency center they saved my life. I've been told that Ceftin, levaquin and avelox are in the same family if drugs, what I don't understand is why I had this reaction when I've taken both ceftin & levaquin many times in the past. Does this mean I can no longer take these medications? I currently am suffering from chronic Lyme disease and have now just been diagnosed with Lyme related heart problems which if left untreated could kill me. I've so far been treated with doxycycline for months and the only remaining treatment left are IV antibiotics. The antibiotics they use is cefuroxime which is in the same family of drugs as avelox, does this mean that I can't receive that treatment? I'm both upset and confused. If anyone there could explain this to me I would really appreciate it! My e-mail is artz2117@aol.com. I really need help, please! Sincerely Anne-Lise Bedka.

Post created 8 months ago in groups: Avelox and Anaphylaxis, Anaphylaxis, Avelox

Add comment